Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 17, Issue 1, 1981
Metadata
 

A p-Adic Theory of Hyperfunctions, I
Yasuo Morita
pp. 1–24
Abstract | Full-Text PDF (1883 KB) | Metadata

The Theory of Vector Valued Fourier Hyperfunctions of Mixed Type, I
Shigeaki Nagamachi
pp. 25–63
Abstract | Full-Text PDF (3263 KB) | Metadata

The Theory of Vector Valued Fourier Hyperfunctions of Mixed Type, II
Shigeaki Nagamachi
pp. 65–93
Abstract | Full-Text PDF (2087 KB) | Metadata

Quelques Propriétés Géométriques du Domaine de F1 et le Groupe de Tresses Colorées
Toshiaki Terada
pp. 95–111
Abstract | Full-Text PDF (1613 KB) | Metadata

On Hp,q(X,E) of Weakly 1-Complete Manifolds
Takeo Ohsawa
pp. 113–126
Abstract | Full-Text PDF (906 KB) | Metadata

A New Class of Domains of Holomorphy (III) (Reinhardt domains of holomorphy on a 3-dimensional analytic set with a (ℂ*)2-action)
Osamu Suzuki
pp. 127–135
Abstract | Full-Text PDF (652 KB) | Metadata

Supplement to Holonomic Quantum Fields, IV
Michio Jimbo, Tetsuji Miwa and Mikio Sato
pp. 137–151
Abstract | Full-Text PDF (1043 KB) | Metadata

Weakly 1-Complete Manifold and Levi Problem
Takeo Ohsawa
pp. 153–164
Abstract | Full-Text PDF (1005 KB) | Metadata

Chaos in C0-Endomorphism of Interval
Motosige Osikawa and Yoshitsugu Oono
pp. 165–177
Abstract | Full-Text PDF (1162 KB) | Metadata

I*-Algebras and their Applications
Julio Alcantara and Daniel A. Dubin
pp. 179–199
Abstract | Full-Text PDF (1912 KB) | Metadata

Eta Invariants and Conformal Immersions
Kenji Tsuboi
pp. 201–214
Abstract | Full-Text PDF (1194 KB) | Metadata

Construction of Transverse Projectable Connections in Some Foliated Bundles
Haruo Suzuki
pp. 215–233
Abstract | Full-Text PDF (1575 KB) | Metadata

Homogenization in Stochastic Differential Geometry
Mark A. Pinsky
pp. 235–244
Abstract | Full-Text PDF (707 KB) | Metadata

The Projectivity of Y-Games
Yohei Yamasaki
pp. 245–248
Abstract | Full-Text PDF (291 KB) | Metadata

Pursell-Shanks Type Theorem for Free G-Manifolds
Kazuhiko Fukui
pp. 249–265
Abstract | Metadata

Left Transformation Languages
Hidetaka Tanaka
pp. 267–296
Abstract | Full-Text PDF (2237 KB) | Metadata

Arithmetical Completeness in First-Order Dynamic Logic for Concurrent Programs
Hirokazu Nishimura
pp. 297–309
Abstract | Full-Text PDF (955 KB) | Metadata

A Generalization of Vanishing Theorems Generalization of Vanishing Theorems
Kensho Takegoshi
pp. 311–330
Abstract | Full-Text PDF (1429 KB) | Metadata